Univalent solutions of elliptic systems of Heinz-Lewy type
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, p. 347-361
@article{AIHPC_1989__6_5_347_0,
     author = {Schulz, Friedmar},
     title = {Univalent solutions of elliptic systems of Heinz-Lewy type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {5},
     year = {1989},
     pages = {347-361},
     zbl = {0698.35055},
     mrnumber = {1030855},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_5_347_0}
}
Schulz, Friedmar. Univalent solutions of elliptic systems of Heinz-Lewy type. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 347-361. http://www.numdam.org/item/AIHPC_1989__6_5_347_0/

[1] P.W. Berg, On Univalent Mappings by Solutions of Linear Elliptic Partial Differential Equations, Trans. Amer. Math. Soc., Vol. 84, 1957, pp. 310-318. | MR 83657 | Zbl 0079.29901

[2] S. Campanato, Equazioni Ellittiche del II0 Ordine e Spazi L(2,λ), Ann. Mat. Pura Appl., IV. Ser., Vol. 69, 1965, pp. 321-381. | MR 192168 | Zbl 0145.36603

[3] S. Campanato, Sistemi Ellittici in Forma Divergenza. Regolarità all'Interno. Quaderni, Scuola Normale Superiore, Pisa, 1980. | MR 668196 | Zbl 0453.35026

[4] T. Carleman, Sur les Systèmes Linéaires aux Dérivées Partielles du Premier Ordre à Deux Variables, C. R. Acad. Sci. Paris, Vol. 197, 1933, pp. 471-474. | JFM 59.0469.03 | Zbl 0007.16202

[5] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Ann. Math. Studies, Vol. 105, Princeton University Press, Princeton, N.J., 1983. | MR 717034 | Zbl 0516.49003

[6] R. Courant, Dirichlet's Principle, Conformal Mapping, and Minimal Surfaces, Interscience Publishers, New York, London, 1950. | MR 36317 | Zbl 0040.34603

[7] P. Hartman and A. Wintner, On the Local Behavior of Solutions of Non-Parabolic Partial Differential Equations, Am. J. Math., Vol. 75, 1953, pp. 449-476. | MR 58082 | Zbl 0052.32201

[8] E. Heinz, Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampèresche Gleichung, Math. Ann., Vol. 131, 1956, pp. 411-428. | MR 123809 | Zbl 0072.31103

[9] E. Heinz, On Certain Nonlinear Elliptic Differential Equations and Univalent Mappings, J. Anal. Math., Vol. 5, 1956/1957, pp. 197-272. | MR 136852 | Zbl 0085.08701

[10] E. Heinz, On Elliptic Monge-Ampère Equations and Weyl's Embedding Problem, J. Anal. Math., Vol. 7, 1959, pp. 1-52. | MR 111943 | Zbl 0152.30901

[11] E. Heinz, Neue a-priori-Abschätzungen für den Ortsvektor einer Fläche positiver Gausscher Krümmung durch ihr Linienelement, Math. Z., Vol. 74, 1960, pp. 129- 157. | MR 116294 | Zbl 0096.36601

[12] E. Heinz, Interior Estimates for Solutions of Elliptic Monge-Ampère Equations, in Partial Differential Equations, Proceedings of Symposia in Pure Mathematics, Vol. IV, Berkeley, CA, 1960, pp. 149-155, American Mathematical Society, Providence, R.I., 1961. | MR 157100 | Zbl 0192.20001

[13] E. Heinz, Existence Theorems for One-To-One Mappings Associated with Elliptic Systems of Second Order I, J. Anal. Math., Vol. 15, 1965, pp. 325-352. | MR 183966 | Zbl 0137.07202

[14] E. Heinz, Existence Theorems for One-To-One Mappings Associated with Elliptic Systems of Second Order II, J. Anal. Math., Vol. 17, 1966, pp. 145-184. | MR 217743 | Zbl 0144.14901

[15] E. Heinz, Über das Nichtverschwinden der Funktionaldeterminante bei einer Klasse eineindeutiger Abbildungen, Math. Z., Vol. 105, 1968, pp. 87-89. | MR 226196 | Zbl 0159.40203

[16] E. Heinz, A-priori-Abschätzungen für isometrische Einbettungen zweidimensionaler Riemannscher Mannigfaltigkeiten in drei-dimensionale Riemannsche Räume, Math. Z., Vol. 100, 1967, pp. 1-16. | MR 220222 | Zbl 0158.40105

[17] E. Heinz, Zur Abschätzung der Funktionaldeterminante bei einer Klasse topologischer Abbildungen, Nachr. Akad. Wiss. Göttingen, II. Math.-Phys. Kl., 1968, pp. 183-197. | MR 246236 | Zbl 0165.44802

[18] J. Jost, Univalency of Harmonic Mappings Between Surfaces, J. Reine Angew. Math., Vol. 324, 1981, pp. 141-153. | MR 614521 | Zbl 0453.53036

[19] J. Jost and R. Schoen, On the Existence of Harmonic Diffeomorphisms Between Surfaces, Invent. Math., Vol. 66, 1982, pp. 353-359. | MR 656629 | Zbl 0488.58009

[20] H. Lewy, On the Non-Vanishing of the Jacobian in Certain One-To-One Mappings, Bull. Am. Math. Soc., Vol. 42, 1936, pp. 689-692. | Zbl 0015.15903

[21] H. Lewy, A priori Limitations for Solutions of Monge-Ampère Equations. II, Trans. Am. Math. Soc., Vol. 41, 1937, pp. 365-374. | MR 1501906 | Zbl 0017.21101

[22] F. Schulz, Regularity of Convex Surfaces (to appear). | MR 80325